Authors: Berenhaut, Kenneth
Foley, John
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The global attractivity of the rational difference equation yn = 1+ yn-k/yn-m
Journal: Proceedings of the American Mathematical Society
Volume: 135
Issue: 4
First page: 1133
Last page: 1140
Issue Date: 1-Apr-2007
Rank: M22
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-06-08580-7
This paper studies the behavior of positive solutions of the recursive equation yn = 1+ yn-k/yn-m, n = 0, 1, 2,., with y-s, y-s+1,.,y-1ε (0,ε) and k,m. {1, 2, 3, 4,.}, where s = max{k,m}. We prove that if gcd(k,m) = 1, with k odd, then yn tends to 2, exponentially. When combined with a recent result of E. A. Grove and G. Ladas (Periodicities in Nonlinear Difference Equations, Chapman & Hall/CRC Press, Boca Raton (2004)), this answers the question when y = 2 is a global attractor.
Publisher: American Mathematical Society

Show full item record


checked on Jun 18, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.